Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: SSRI INDUCED APATHY KaraS

Posted by franco neuro on March 29, 2005, at 20:52:11

In reply to Re: SSRI INDUCED APATHY franco neuro, posted by KaraS on March 28, 2005, at 23:57:24

> Yikes. That is expensive but what are the alternatives? To waste more time blindly trying to hit the target? Our time is very valuable too. We can't replace those lost years. I've lost about 25 of them now.

Right you are. I've known something was off since I was 14 or 15 years old. Which was also about 25 years ago. I started getting buzzing in my left ear and the hair on my legs started falling out. And it had just grown in! Can't say I've lost all off those years though. But I've certainly lost the last few.

OK no more bellyaching on my part. I picked up my bupropion SR today and will commence popping tomorrow morning. Wish me luck...


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:franco neuro thread:474712
URL: http://www.dr-bob.org/babble/20050326/msgs/477432.html